# SDR AALA201710069012

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,767 hours, 23,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID RIGHT EMERGENCY POWER SUPPLY BATTERY FAILED.  REMOVED AND REPLACED THE BATTERY IAW AMM
